High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Split Middle Domination in Fuzzy Graphs


S. Geetha , KINGS COLLEGE OF ENGINEERING; Dr. C. V. R. Harinarayanan, Government Arts college, Paramakudi.; Dr. R. Muthuraj, H.H. The Rajah's college


Middle Fuzzy Graph, Domination Number, Edge Domination, Connected Domination Number


In this paper we introduce the concept of split middle domination in fuzzy graphs. We determine the domination number for fuzzy graphs. And many bounds on were obtained in terms of the vertices, edges and many other different parameters of G. Also its relation with other different parameters also developed.

Other Details

Paper ID: IJSRDV6I50044
Published in: Volume : 6, Issue : 5
Publication Date: 01/08/2018
Page(s): 78-81

Article Preview

Download Article